Solution of the First Boundary Value Problem for a Fractional-Order Diffusion Equation
Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1286-1289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_9_a14,
author = {A. V. Pskhu},
title = {Solution of the {First} {Boundary} {Value} {Problem} for a {Fractional-Order} {Diffusion} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1286--1289},
year = {2003},
volume = {39},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_9_a14/}
}
A. V. Pskhu. Solution of the First Boundary Value Problem for a Fractional-Order Diffusion Equation. Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1286-1289. http://geodesic.mathdoc.fr/item/DE_2003_39_9_a14/